Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Symmetric Solutions of a Nonlinear Elliptic Problem with Neumann Boundary Condition"
written by Ana Magnolia Marin Ramirez, Ruben Dario Ortiz Ortiz, Joel Arturo Rodriguez Ceballos,
published by Applied Mathematics, Vol.3 No.11, 2012
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top